Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
babygirlmely

Dan .. I need some advice !!!

Recommended Posts

hello ... I have been in the regime for a week or so .... right now my skin is dry , red and kinna of burning on the cheeks side !!!! I use moisturizer... and good cleanser I think .. ... wink.gif:o what should I do ....???

I ask my dad about it ... he told me to stop using it if I want ... but I told him that it is like that cuase I saw the regime expectation !!! ... but I don't know .. I am so confuse ... question.gifquestion.gif what can I do ... should I discontinued the regime ?????

well.... I have to go back to school on august 11 .... Is it enought time to subside my redness....

well.. I heard some people said that if you think it is too dry for you ... after applying the bp .. about 15 minute or something you can wash it off... does it gonna help .. or maybe I should stuck with Dan's regime ???

Some advice goodnesss :redface2: wink.gif :redface2: :redface2: :redface2: :wall:

Thank you guys .. help me .. Dan .. are you there too .. /111 biggrin.gifbiggrin.gif

Share this post


Link to post
Share on other sites

Lol you seem so cute. smile.gif Are you asian?

Sorry I'm not hitting on you.. lol. biggrin.gif

May I ask what is your moisturizer/skin cleanser?

Oh, and I say stick with the regimen. Give it some time. smile.gif

Share this post


Link to post
Share on other sites

You probably started with too much bp. Give your skin a break for a couple of days and then start again, using a VERY SMALL amount of bp at first and then GRADUALLY increasing it over the course of a few weeks.

Share this post


Link to post
Share on other sites

thank you vanessa ..

well .. I reduce the amount of bp gel already .. and putting more moisturizer .. ...

well... i skin is dry .. but still getting new ones ... I am in the 1 week of the regime .. is that normal .. or it doesn't work for me ??

thank you vanesee tongue.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×